MathSciNet Relay Station
MathSciNet bibliographic data
MR2922344 11M38 (33E50)
Shapiro, Ilya Frobenius map and the $p$-adic gamma function. J. Number Theory 132 (2012), no. 8, 1770–1779.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement